1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Sudden leg paralysis in a 26 year old nurse (2005)

Sudden leg paralysis in a 26 year old nurse (2005)

  1. Lehendakari
    Swiss Medical Weekly 2005 Apr 2;135(13-14):206;

    Ulrich S (http://www.ncbi.nlm.nih.gov/sites/e...l.Pubmed_DiscoveryPanel.Pubmed_RVAbstractPlus), Müller V (http://www.ncbi.nlm.nih.gov/sites/e...l.Pubmed_DiscoveryPanel.Pubmed_RVAbstractPlus), Keel M (http://www.ncbi.nlm.nih.gov/sites/e...l.Pubmed_DiscoveryPanel.Pubmed_RVAbstractPlus), Seebach JD (http://www.ncbi.nlm.nih.gov/sites/e...l.Pubmed_DiscoveryPanel.Pubmed_RVAbstractPlus)

    The combined use of GBL with stimulant drugs may increase the risk for rhabdomyolysis due to prolonged coma and immobilization in addition to the known risk of the stimulant drugs. The case of Ulrich and colleagues illustrates the risk of an increasing trend of combined party drug use in our country. In addition, it underscores the need to take sufficient blood and urine samples at first presentation to be at hand for additional analytical workups.
Tags: